# SDR QXEA00002

- Difficulty date: January 2, 2002
- Submitted: January 5, 2002
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 34,800 hours, 46,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- EMERGENCY EXIT SIGN ABOVE GALLEY INOP IN ARM POSITION.  MAINTENANCE FOUND A BROKEN WIRE AT THE EXIT SIGN PLUG.  REPLACED EXIT SIGN ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
